# SDR DALA2019122327515

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ONE CRACK COMMON TO FRAME AT STA 654+121, BETWEEN S-9R AND S-10R. ONE CRACK COMMON TO FRAME AT STA 654+121, BETWEEN S-9R AND S-10R ACCOMPLISHED REPAIR IAW PRI 583789-14 REV.0 AND PRI 583789-14 REV.1, COMPARED AND COMPLIED WITH ER/A 583789-14 REV. ORIGINAL SECTION I,  NO DEVIATION. FOR FURTHER, ACCOMPLISH ER/A 583789-14 REV. ORIGINAL SECTION II INSPECTION BEFORE A/C REACHES THE THRESHOLD OF 30,000 TOTAL FLIGHT CYCLES, REFER TO LOG PAGE:1411240.
